# SDR HEEA077831

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,473 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500131
- Part serial: A3071
- Condition: Making Metal
- Location: Main Rotor
- Part time: 256 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNIT MAKING METAL CAUSING CHIP LIGHT TO ILLUMINATE.
